Publication
Title
A generalization of szebehely's inverse problem of dynamics in dimension three
Author
Abstract
Language
English
Source (journal)
Reports on mathematical physics
Publication
2017
Volume/pages
79:3(2017), p. 367-389
ISI
000403126800006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.07.2017
Last edited 28.09.2018
To cite this reference